Tuesday, May 24, 2005

6thWeek(23/05/05-29/05/05)Injection6 and sleepy me

Yesterday I did the 6th injection. I did it very smoothly. Usually I have a bath and do the evening prayer. After saying my prayers I put every necessary things on the table like bin, injection and tissues ext. Then before I sit on the chair to prepare the injection I wash my hands with antibacterial soap. Half an hour before I had paracetamol tablet. I felt normal after the injection but in the morning I felt heavy headed and sleepy. So after the breakfast and rivb. tablets I fell asleep for an hour. But that's not enough I still feel sleepy.I hope I sleep well tonight.

last week most of the days were normal. But one day was not the normal because I could not eat any thing. I was not in the mood to eat any thing. I just managed to eat some vegetable and chicken soap. Thank God I was alright for the rest of the days. On the right side of my tongue I got blisters keep coming and going so it puts me off eating. I do not know how to deal with this problem?

On Sunday I went with my family to trafalgar squar.when I tried to get up near the high statue, I felt my heart is beating very fast.Soon I got down and had a rest on a seat.

5 Comments:

At 5:58 AM, Blogger Ron Metcalfe said...

Hi Ijaz
Catching up on your blog now that I am back home. Sounds like you have been having your ups and downs. Overall though you sound good and still getting on with the treatment despites the aches and pains.

Hope you have left the depressing conversation with your nurse behind you now – I think the comments from Paul Martin and Sue sound right.

Take care and all the best
Ron

 
At 7:10 AM, Blogger MartinB said...

Hi Ijaz,
You will get better results if you take paracetamol about two hours after your injection, not before. The injection effects usually start 3-5 hours afterwards, so taking the paracetamol two hours after gives them time to take effect, and last the longest possible time.
Martin

 
At 5:41 AM, Blogger Wendy said...

Hi Ijaz,
I had a sore tongue a few weeks after starting treatment too. There is something called 'Rinstead Pastilles' you can get from the chemist. I suck one if my mouth gets sore and that makes it get better fast.
Glad to see you are doing well.
Wendy

 
At 5:45 PM, Blogger Sue, Toronto said...

Hi Ijaz,

The blisters on your tongue/in your mouth and a sore tongue may be signs of a fungal infection. Particularly since you've been on antibiotics. Alternatively, it may just be a canker, or something else. In case it is fungal, you might wish to speak with your physician/nurse about it, as they may be able to give you something to treat it.

Re: taking the paracetamol 2 hrs after injection - Martin also suggested this to me and it's now the standard way I deal with the injections. It definitely seems to make the onset of the side effects less severe. I continue to take acetaminophen about every 4-6 hours through the night, and sometimes into the next day.

Congratulations on injection #6! Sue

 
At 11:45 PM, Blogger ijaz ahmad said...

Hi Ron,Martinb, Wendy and Sue,

Thanks for your advice and comments.my sore mouth has nearly gone.and i am feeling ok now.

i wish good luck to you all.

Ijaz

 

Post a Comment

<< Home